# SDR AALA20120229022

- Difficulty date: February 13, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N666A
- Make and model: Boeing 757223
- Aircraft serial: 25300
- Aircraft time: 62,415 hours, 21,840 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FUSELAGE STRINGER SECTION CRACKED BODY STATION 680, STRINGER 12 RIGHT.  REMOVED AND REPLACED WEB PER SRM 51-40-02.
